Around plane waves solutions of the Schrödinger-Langevin equation - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2022

Around plane waves solutions of the Schrödinger-Langevin equation

Abstract

We consider the logarithmic Schrödinger equations with damping, also called Schrödinger-Langevin equation. On a periodic domain, this equation possesses plane wave solutions that are explicit. We prove that these solutions are asymptotically stable in Sobolev regularity. In the case without damping, we prove that for almost all value of the nonlinear parameter, these solutions are stable in high Sobolev regularity for arbitrary long times when the solution is close to a plane wave. We also show and discuss numerical experiments illustrating our results.
Fichier principal
Vignette du fichier
PWlog.pdf (2.23 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03409804 , version 1 (30-10-2021)

Identifiers

Cite

Quentin Chauleur, Erwan Faou. Around plane waves solutions of the Schrödinger-Langevin equation. SIAM Journal on Mathematical Analysis, 2022, 54 (5), pp.5103-5125. ⟨10.1137/21M1458387⟩. ⟨hal-03409804⟩
132 View
136 Download

Altmetric

Share

Gmail Facebook X LinkedIn More